# SDR DALA2017080406015

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,347 hours, 27,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY ILLUMINATION SYSTEM MALFUNCTIONED. ON ARRIVAL FOUND OVERWING EMERGENCY LIGHTS ON. REPLACED BATTERY PACK AND POWER SUPPLY, B5-125, IAW AMM 33-51-06. EMERGENCY LIGHT SYS OPS NORMAL.
